RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 10  


Ordinary Differential Equations
Observable Linear Nonstationary Systems of Total Differential Equations
I. V. Gaishun
1299
Qualitative Analysis of the Singular Cauchy Problem for a Differential Equation Unsolved for the Derivative
A. E. Zernov, Yu. V. Kuzina
1307
A Criterion for the Invariance of Characteristic Exponents of Linear Systems with a Small Parameter Multiplying the Derivative
S. G. Krasovskii
1315
Structural Stability of Nonautonomous Systems
S. G. Kryzhevich, V. A. Pliss
1325
An Estimate of the Number of Limit Cycles via Critical Points of Conditional Extremum
L. A. Cherkas
1334

Partial Differential Equations
Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations
A. T. Asanova, D. S. Dzhumabaev
1343
Properties of Solutions of Equations Containing Powers of an Unbounded Operator
A. V. Glushak
1355
The Riemann Function for Higher-Order Hyperbolic Equations and Systems with Dominated Lower-Order Terms
O. M. Dzhokhadze
1366
Ill-Posed Initial-Boundary Value Problems for Higher-Order Linear Hyperbolic Equations with Two Independent Variables
T. I. Kiguradze, T. Kusano
1379
Higher-Order Approximations of the Averaging Method for Parabolic Initial-Boundary Value Problems with Rapidly Oscillating Coefficients
V. B. Levenshtam
1395
Solvability of a Nonlocal Version of the Gellerstedt Problem
T. E. Moiseev
1404
Weakly Degenerate Hyperbolic Equations
V. P. Orlov
1409
Optimal Control of an Elliptic Equation with a Nonsmooth Nonlinearity
S. Ya. Serovaĭskiĭ
1420

Short Communications
A Test for the Completeness of the Root Vectors in the Tricomi Problem
M. A. Bimenov, T. Sh. Kal'menov
1425
A Class of Asymptotically Equivalent Spatially Homogeneous Discrete Boltzmann Equations
A. A. Kalybai
1427
Solution of Boundary Value Problems for the Fractional Diffusion Equation by the Green Function Method
A. V. Pskhu
1430
Bifurcation of an Invariant Torus from an Equilibrium Under Commensurability Conditions
Yu. V. Usachev
1434
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019